Needing advice, suffering from extreme tiredness Slept most of Saturday & Sunday, its not normal, dont even feel refreshed after
I’m really sorry to hear that you’ve been experiencing sleep problems. Based on what you’ve described, it sounds like you may have hypersomnolence, which is excessive daytime sleepiness and this can be caused by Parkinson’s medication.
This may be more likely in people with later stage Parkinson’s who are on multiple medications. It can also occur when increasing medication, particularly dopamine agonists.
Excessive feelings of sleepiness during the day can also happen if you’re not getting enough sleep at night. The effect can cause people to fall asleep or doze off during normal waking hours.
I would advise you to speak to your GP or Parkinson’s nurse about this as medication may help with this. You can also speak to an adviser in more detail via our helpline service, they’d be happy to support you further on this. Please give us a call 0808 800 0303.
Thank you for the info think I need to make a call